How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65548
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I am taking medication for an underactive thyroid and type

Customer Question

I am taking medication for an underactive thyroid and type 2 diabetes. Sometimes I get very light headed (as I am at this moment) and feel a bit wobbly on my feet. I am 62yrs of age. Could this be a mild hypo?
Submitted: 4 years ago.
Category: Medical
Expert:  DrRussMD replied 4 years ago.
Hello
This can be the fact that your thyroid medication needs to be adjusted.

Or, more seriously it might be autonomic dysfunction causing hypotension, from the diabetes.


You should also immediately check your blood sugar to see if this is hypoglycemia, and go to the ER if it is..
Use reply to let me know if you have further questions.
Please do not forget a positive rating.

Customer: replied 4 years ago.

Blood sugar is 6.2

Expert:  DrRussMD replied 4 years ago.
OK
So that is OK
But I still recommend a doc, today.
The other problems are potentially real, and you need testing.

One must also consider heart rhythm problems, inner ear problems, and brain problems.

An exam is need to sort this out.

Some causes are potentially dangerous.

Use reply to let me know if you have further questions.
Please do not forget a positive rating.